MAUDE Adverse Event Report: ARTHREX, INC. PASSPORT BUTTON CANNULA; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PASSPORT BUTTON CANNULA; MANUAL INSTR, GENERAL SURGICAL
Model Number PASSPORT BUTTON CANNULA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation is confirmed.Two unpackaged ar-6592-06-30, batch number 14921193, were received for investigation.Visual evaluation found that the two returned cannulas had a piece of the flange torn.The most likely cause of the reported failure is user error, which can be attributed to excessive mechanical forces and/or mishandling.
 
Event or Problem Description
It was reported on 07/29/2022 by a arthrex employee via (b)(4) that an ar-6592-06-30 passport cannula has torn fins.This was discovered during a case with no patient harm.

Brand Name
PASSPORT BUTTON CANNULA
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19472737
Report Number1220246-2024-05003
Device Sequence Number7441379
Product Code MDM
UDI-Device Identifier00888867040557
UDI-Public00888867040557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPASSPORT BUTTON CANNULA
Device Catalogue NumberAR-6592-06-30
Device Lot Number14921193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown